# SDR DXTA200701916

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 6,014 hours, 3,737 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Master Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, MASTER WARNING T/O CONFIG CAME ON ALL CONFIG ITEMS CHECKED AND RESET T/O CONFIG LIGHT STILL COMES ON.  ABORTED TAKEOFF.  WITH BSCU NR 1 RESET, T/O WARNING SYSTEM OPS CHECK GOOD.  BSCU BELIEVED TO BE THE CAUSE OF "T/O CONFIG" ANN.  TAKE-OFF WARNING SYSTEM OFF WARNING SYSTEM OPS CHECK GOOD AT THIS TIME IAW F-2000 31-300 & 31-300.
